Gromov hyperbolicity and quasihyperbolic geodesics
Koskela, P., Lammi, P., & Manojlovic, V. (2014). Gromov hyperbolicity and quasihyperbolic geodesics. Annales scientifiques de l'École normale supérieure, 47 (5), 975-990. Retrieved from http://smf4.emath.fr/Publications/AnnalesENS/4_47/html/ens_ann-sc_47_975-990.php
Published inAnnales scientifiques de l'École normale supérieure
© Societe Mathematique de France. This is a final draft version of an article whose final and definitive form has been published by Societe Mathematique de France; École normale supérieure.
We characterize Gromov hyperbolicity of the quasihyperbolic metric space (\Omega,k) by geometric properties of the Ahlfors regular length metric measure space (\Omega,d,\mu). The characterizing properties are called the Gehring--Hayman condition and the ball--separation condition.
PublisherSociete Mathematique de France; École normale supérieure
MetadataShow full item record
Showing items with similar title or keywords.
Lammi, Päivi (University of Illinois, 2011)We prove that if a metric space satisfies a suitable growth condition in the quasihyperbolic metric and the Gehring–Hayman theorem in the original metric, then the inner boundary of the space is homeomorphic to the Gromov ...
Rajala, Tapio; Sturm, Karl-Theodor (Springer, 2014)We prove that in metric measure spaces where the entropy functional is Kconvex along every Wasserstein geodesic any optimal transport between two absolutely continuous measures with finite second moments lives on a ...
Ketterer, Christian; Rajala, Tapio (Springer Netherlands, 2015)We give two examples of metric measure spaces satisfying the measure contraction property MCP(K, N) but having different topological dimensions at different regions of the space. The first one satisfies MCP(0, 3) and ...
Schultz, Timo (Springer Berlin Heidelberg, 2018)We introduce a more restrictive version of the strict CD(K,∞) -condition, the so-called very strict CD(K,∞) -condition, and show the existence of optimal maps in very strict CD(K,∞) -spaces despite the possible ...
Ambrosio, Luigi; Rajala, Tapio (Springer, 2014)We study optimal transportation with the quadratic cost function in geodesic metric spaces satisfying suitable non-branching assumptions. We introduce and study the notions of slope along curves and along geodesics and we ...